# SDR SWAA2022021022988

- Difficulty date: February 15, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN:12017-53 FOUND RIGHT HAND COCKPIT NUMBER 3 WINDOW FRAME; E-F POST SECOND LOWER FASTENER HOLE TO BE CRACKED / REPAIRED R/H #3 WINDOW FRAME; E-F POST IAW ACO 8274- 53 REV 4
